# SDR 95ZZZW438

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: 58791
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP FROM ROW 3-8.  REPAIRED PIN AT CANNON PLUG AT WALL CONNECTION.  OPS CHECK NORMAL.
